# SDR SWIA202265495

- Difficulty date: February 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21R CORRODED BETWEEN FS349.00 AND FS364.00     (C-CHECK RO 4/25/2022)    REMOVED AND INSTALLED STINGER 21R FROM FS333.00 TO FS 379.00 REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH690-31350 REV-M. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
